Gardasil User Reviews

Gardasil - User Reviews

Gardasil User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Gardasil sorted by most helpful. Patient Discussions FAQs


Comment from: 45-54 on Treatment for 1-6 months Published: December 28

My 15 year old daughter hsd her 2nd injection yesterday and passed out or had a small seizure at her drs. office. I had originally taken her to the drs. due to a cold/sore throat. They took her temp, 100, and decided it was safe for her to have the shot. She hit her head very hard on the tile floor in the drs.office, because incontinent, and suffered a severe headache last night and most of today. I don't know if she suffered this effect due to the fact that she was under the weather to begin with. I found the experience very frightening and would be interested in knowing if anyone else has suffered this kind of side effect.

Related Reading: seizure | sore throat | headache

Comment from: kmf, 25-34 on Treatment for 6 months - 1 year Published: November 30

My daughter who is 11 had her 3rd dose of Gardasil yesterday and today she is sick. She is complaining of extreme fatigue, she can't keep her eyes open even though she slept 9-10 hrs. last night. She is shaking all over and says her head hurts and she is nauseated. No vomiting. She is very pale and has had crying spells. She has a low grade temp. of 100.0 She is very healthy and is never sick. She never complains, in fact she should have called me to come and get her from school but waited till I picked her up from school to tell me and she was lying on the ground and crying. I think I may take her to the ER.

Related Reading: Gardasil | fatigue

Comment from: jessica, 19-24 on Treatment for 1-6 months Published: April 27

i recieved the first shot on march 5,2008 the next day i vomited and was dizzy and could not hold a conversation was very confused. went to the hospital they ran test and was not sure what happened a month later i was diagnosed with absent seizures. i dont recommend this shgot to any one with out looking into all the lawers that are trying to put to gether law suits over 4600 people reported adverse effects and that was last year.

Comment from: jb, 19-24 (Patient) Published: April 19

I had the first two shots and did fine. The pain at the injection site was minimal. I had the third shot on thursday, and a few minutes later my arms started to go numb. I was already driving on my way home. My hands became so numb that I couldn't even hold the steering wheel, and my whole body was shaking so badly. Then severe dizziness set in, and increasing difficulty swallowing and breathing. I barely made it to the emergency room fast enough. When I got there it took me three attempts to grab my cell phone to call my mom. The doctors at the ER gave me steroids to keep my throat open, and lots of antihistamines in an IV. Yesterday I was still dizzy, and got another numb sensation in my hands, and my muscles in my legs were really sore and I had a fever. Still had some difficulty swallowing. I have never had a bad reaction to any medication ever in my entire life.

Related Reading: dizziness | fever

Published: January 11

My daughter who is 11 got the injection on Tuesday. Since the morning after, she has been down with flu like symptoms. Vomitting and severe diahrea. This has been going on now for 3 days. I will be contacting her Doctor today.

Related Reading: flu

Published: March 31

After my third shot I got incredibly sick. I got headaches so bad I couldn't think or open my eyes, extreme fatigue, sharp belly pains, inability to keep down food, diarrhea, and fever chills. I ended up losing 6 lbs in a week because I couldn't keep anything down. I went to my doctor who was concerned with my headaches, so I had a CT scan done. The CT was normal so it was ruled a vaccine injury. I advise anyone who has problems to report it to VAERS! You're not alone!

Related Reading: diarrhea

Comment from: MN, 35-44 on Treatment for 1-6 months Published: May 19

My 16 yr old daughter has been sick ever since she recvd her 1st dose of this vaccination 1-1/2 mo ago. She has fainted several times, VERY fatigued (sleeps 12-16 hrs/day), dehydrated, headaches, vomiting, numbness in hands, joint pain, hair loss, and low Corisol Level. She has been to the Doctor several times and hospitalized once. We have chosen not to continue this vaccination for either of our daughters. It is not worth risking their lives. We keep wondering what the long term affects are. Some of these symptoms follow other diseases such as MS.

Related Reading: hair loss


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD